Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Numerical Computation of Multivariate Normal Probabilities

Alan Genz
Journal of Computational and Graphical Statistics
Vol. 1, No. 2 (Jun., 1992), pp. 141-149
DOI: 10.2307/1390838
Stable URL: http://www.jstor.org/stable/1390838
Page Count: 9
  • Download ($14.00)
  • Cite this Item
Numerical Computation of Multivariate Normal Probabilities
Preview not available

Abstract

The numerical computation of a multivariate normal probability is often a difficult problem. This article describes a transformation that simplifies the problem and places it into a form that allows efficient calculation using standard numerical multiple integration algorithms. Test results are presented that compare implementations of two algorithms that use the transformation with currently available software.

Page Thumbnails

  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149